CSpace  > 计算数学与科学工程计算研究所
Optimal error estimate of conservative local discontinuous Galerkin method for nonlinear Schrodinger equation
Hong, Jialin1,2; Ji, Lihai3; Liu, Zhihui4
2018-05-01
Source PublicationAPPLIED NUMERICAL MATHEMATICS
ISSN0168-9274
Volume127Pages:164-178
AbstractIn this paper, we propose a conservative local discontinuous Galerkin method for a one-dimensional nonlinear Schrodinger equation. By using special generalized alternating numerical fluxes, we establish the optimal rate of convergence O(h(k+1)), with polynomial of degree k and grid size h. Meanwhile, we show that this method preserves the charge conservation law. Numerical experiments verify our theoretical result. (C) 2018 IMACS. Published by Elsevier B.V. All rights reserved.
KeywordNonlinear Schrodinger equation Optimal error estimates Charge conservation law Local discontinuous Galerkin method Generalized alternating numerical flux
DOI10.1016/j.apnum.2018.01.004
Language英语
Funding ProjectNational Natural Science Foundation of China[11601032] ; National Natural Science Foundation of China[91630312] ; National Natural Science Foundation of China[91530118] ; National Natural Science Foundation of China[11471310] ; National Natural Science Foundation of China[11290142]
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:000425566900010
PublisherELSEVIER SCIENCE BV
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/29659
Collection计算数学与科学工程计算研究所
Affiliation1.Chinese Acad Sci, Acad Math & Syst Sci, ICMSEC, LSEC, Beijing 100190, Peoples R China
2.Univ Chinese Acad Sci, Sch Math Sci, Beijing 100049, Peoples R China
3.Inst Appl Phys & Computat Math, Beijing 100094, Peoples R China
4.Chinese Acad Sci, Acad Math & Syst Sci, Beijing 100049, Peoples R China
Recommended Citation
GB/T 7714
Hong, Jialin,Ji, Lihai,Liu, Zhihui. Optimal error estimate of conservative local discontinuous Galerkin method for nonlinear Schrodinger equation[J]. APPLIED NUMERICAL MATHEMATICS,2018,127:164-178.
APA Hong, Jialin,Ji, Lihai,&Liu, Zhihui.(2018).Optimal error estimate of conservative local discontinuous Galerkin method for nonlinear Schrodinger equation.APPLIED NUMERICAL MATHEMATICS,127,164-178.
MLA Hong, Jialin,et al."Optimal error estimate of conservative local discontinuous Galerkin method for nonlinear Schrodinger equation".APPLIED NUMERICAL MATHEMATICS 127(2018):164-178.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Hong, Jialin]'s Articles
[Ji, Lihai]'s Articles
[Liu, Zhihui]'s Articles
Baidu academic
Similar articles in Baidu academic
[Hong, Jialin]'s Articles
[Ji, Lihai]'s Articles
[Liu, Zhihui]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Hong, Jialin]'s Articles
[Ji, Lihai]'s Articles
[Liu, Zhihui]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.